Fixed Point Theorems in Topological Spaces

Show simple item record Naidu, S. V. R. [نايدو س . ف . ر.] en_US
date.accessioned 2009-11-25T15:13:36Z en_US
date.available 2009-11-25T15:13:36Z en_US
date.issued 2000 en_US
identifier.citation Qatar University Science Journal, 2000, Vol. 20, Pages 41-44. en_US
identifier.uri en_US
description.abstract A couple of theorems for a pair of self-maps on a topological space have been obtained using which certain fixed point theorems in the literature for pairs of maps satisfying contractive type conditions have been deduced. In this paper our objective is to bring under a single banner various fixed point theorems for a single or a pair of self-maps on a metric or a or a topological space satisfying contractive type conditions under constrains such as the satisfaction of certain inequations by the independent variables. We have partially fulfilled our objective by generalising the results of Sastry, Naidu, Rao & Rao [4], and Sastry and Babu [2 & 3] (Theorems 1 & 2) while the latter, in turn, are generalisations of the results of Sehgal [5] and those of Khan, Swaleh & Sessa [1]. Through out this paper unless otherwise stated, IN stands for the set of all natural numbers and IR"^ for the set of all non-negative real numbers. en_US
description.abstract تم التوصل إلى نظريتين تتعلقان بالتطبيقات الذاتية على فضاء متجهاتما وذلك باستخدام بعض نظرياف النقطة الثابتة المعروفة من أجل أزواج التطبيقات التي تحقق شروطاً من النوع التقلُّصي . ar
language.iso en en_US
publisher Qatar University en_US
subject Mathematics en_US
subject الرياضيات ar
title Fixed Point Theorems in Topological Spaces en_US
title.alternative نظريات النقطة الثابتة في الفضاء ات الثوبولوجية ar
type Article en_US
identifier.pagination 41-44 en_US
identifier.volume 20 en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record